default-icon

Regarding bleeding

I am having bleeding again after 10 days my period is over so what can be the reason for this thing
views-icons 72 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Regarding bleeding

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello There. I can understand your concern. your have not mentioned a few more details like if you are sexually active? are you taking any medicines like contraceptives etc? is this the first time its happening or it happens all the time? kindly consult a gynaecologist in person for further evaluation and management. you might need a ultrasound abdomen also. Best regards, Dr. Anil kumar jain. Bangalore.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil B Sheth Ahmedabad | General Physician
Answered
It can be due to irregular cycles .if u have taken any hormonal pill to delayed yr period in last cycle or if u r on any other hormonal pill then also it can happen.if nothing like this then better to consult a gynecologist. if problem persist.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO